MathSciNet Relay Station
MathSciNet bibliographic data
MR1143227 11N13 (11M26)
Heath-Brown, D. R. Zero-free regions for Dirichlet $L$-functions, and the least prime in an arithmetic progression. Proc. London Math. Soc. (3) 64 (1992), no. 2, 265–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement